# SDR UALA2013072305187

- Difficulty date: July 21, 2013
- Submitted: July 25, 2013
- Operation: Air carrier
- Aircraft: N481UA
- Make and model: Airbus A320-232
- Aircraft serial: 1559
- Aircraft time: 38,557 hours, 16,846 cycles
- Engine: Iae V2527A5
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Blade
- Condition: Inadequate
- Location: Windshield Wiper
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S WINDSHIELD WIPER INADEQUATE, DOES NOT TOUCH WINDOW.  REPLACED BLADE ON CAPTAIN'S SIDE.  OPS CHECKED GOOD.
